Items where Division is "Institut de mathématiques de Toulouse" and Year is 2006

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | Date | No Grouping
Jump to: B
Number of items: 2.

B

Bégout, Pascal and Diaz, Jesus Ildefonso (2006) On a nonlinear Schrödinger equation with a localizing effect. Comptes Rendus Mathématique. Académie des Sciences, vol. 342 (n° 7). pp. 459-463.

Bégout, Pascal and Ildefonso Diaz, Jesus (2006) On a nonlinear Schrödinger equation with a localizing effect. Comptes Rendus Mathématique. Académie des Sciences, vol. 342 (n° 7). pp. 459-463.

This list was generated on Tue Mar 19 03:39:23 2019 CET.